# SDR ZW0A0206003

- Difficulty date: June 5, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 37,080 hours, 31,856 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FLOOR BEAM CAP WAS GROUND BEYOND LIMITS AT STA 1322, LBL 34.  REPAIRED FLOOR BEAM CAP PER SRM 53-05, FIG 20A.
